# SDR YENA2020030920215

- Difficulty date: March 2, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N989JT
- Make and model: Airbus A321-231
- Aircraft serial: 7924
- Aircraft time: 10,098 hours, 1,963 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665709
- Part serial: M17468
- Condition: Failed
- Location: L4 Door
- Part time: 10,098 hours, 1,963 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 90, SAN-JFK. REF T/C A320-33-51-00-710-805-A FOUND L4 DOOR SLIDE FAILING ESPU CHECK; REMOVED AND REPLACED AFT DOOR L/H SLIDE IAW AMM 25-62-44.  ALL CHECKS GOOD.
